MAUDE Adverse Event Report: MEDICON E.G. VARADY PHLEBOEXTRACTOR

MEDICON E.G. VARADY PHLEBOEXTRACTOR
Catalog Number 09.95.92
Medical Device Problem Codes Fracture (1260); Device Handling Problem (3265)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned without the broken-off tip.Magnified visual inspection of the device showed that it had been bent several times.This does not conform to best practices for the device, which is not intended to be bent.The fractured surface revealed a structure typical of forceful breakage, indicating application of undue force as the most probable cause of this event.[(b)(4)].
 
Event or Problem Description
The device tip broke off during clinical use and was immediately removed from the operative field.There were no consequences to the patient.

Brand Name
VARADY PHLEBOEXTRACTOR
Common Device Name
PHLEBOEXTRACTOR
Manufacturer (Section D)
MEDICON E.G.
gaensaecker 15
tuttlingen, 78532
GM  78532
MDR Report Key8580692
Report Number8010099-2019-00005
Device Sequence Number1836735
Product Code GDI
UDI-Device Identifier04046826015213
UDI-Public04046826015213
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09.95.92
Device Lot Number753W
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date05/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;